Advertisement

Geometric & Functional Analysis GAFA

, Volume 6, Issue 1, pp 79–119 | Cite as

Action of Möbius transformations on homeomorphisms: Stability and rigidity

  • Nikolai V. Ivanov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A1]
    S. Agard, A geometric proof of Mostow's rigidity theorem for groups of divergence type, Acta Math. 151 (1983), 321–252.Google Scholar
  2. [A2]
    S. Agard, Mostow rigidity on the line: A survey, in “Holomorphic Functions and Moduli, II” (D. Drasin, C. Earle, F. Gehring, I. Kra, A. Marden, eds), MSRI Publications 11 (1988), 1–12.Google Scholar
  3. [AsZ]
    K. Astala, M. Zinsmeister, Mostow rigidity and fuchsian groups, C.R. Acad. Sci. Paris, t. 311, Série I (1990), 301–306.Google Scholar
  4. [BPet]
    R. Benedetti, C. Petronio, Lectures on Hyperbolic Geometry, Universitext, Springer-Verlag, 1993.Google Scholar
  5. [DE]
    A. Douady, C. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986), 23–48.Google Scholar
  6. [F]
    G.B. Folland, Harmonic analysis in phase space, Ann. of Math. Studies, 122, Princeton University Press, 1989.Google Scholar
  7. [GP]
    M. Gromov, P. Pansu, Rigidity of lattices: an introduction, in “Geometric Topology: Recent Developments, Montecatini Terme, 1990” (P. de Bartolomeis, F. Tricerri, eds.) Springer Lecture Notes in Math. 1504 (1991) 39–137.Google Scholar
  8. [K]
    S.P. Kerckhoff, The Nielsen realization problem, Ann. of Math. 117 (1983), 235–265.Google Scholar
  9. [L]
    O. Lehto, Univalent functions and Teichmüller space, Graduate Texts in Math. 109, Springer-Verlag, 1987.Google Scholar
  10. [M1]
    G.D. Mostow, Quasi-conformal mappings inn-space and the rigidity of hyperbolic space forms, Publ. Math. IHES 34 (1968), 53–104.Google Scholar
  11. [M2]
    G.D. Mostow, Strong rigidity of locally symmetric spaces, Ann. of Math. Studies 78, Princeton University Press, 1973.Google Scholar
  12. [Pe]
    R. Penner, Universal constructions in Teichmüller theory, Advances in Math. 98 (1993), 143–215.Google Scholar
  13. [Pr]
    G. Prasad, Strong rigidity of Q-rank 1 lattlices, Inventiones Math. 21 (1973), 255–286.Google Scholar
  14. [R]
    S. Rickman, Quasiregular Mappings, Ergebnisse der Mathematik, 3 Folge, Bd. 26, Springer-Verlag, 1993.Google Scholar
  15. [Ru]
    W. Rudin, Function Theory in the Unit Ball of Cn, Grundlehren der Math. Wiss. 241, Springer-Verlag, 1980.Google Scholar
  16. [S]
    E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Math. Series 30, Princeton University Press, 1970.Google Scholar
  17. [Su]
    D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, in “Riemann Surfaces and Related Topics: Proceedings of the 1978 Stony Brook Conference” (I. Kra, B. Maskit, Eds.) Ann. of Math. Studies 97 (1981), 465–496.Google Scholar
  18. [T1]
    P. Tukia, Differentiability and rigidity of Möbius groups, Inventiones Math. 82 (1985), 557–578.Google Scholar
  19. [T2]
    P. Tukia, Mostow-rigidity and non-compact hyperbolic manifolds, Quart. J. Math. Oxford (2), 42 (1991), 219–226.Google Scholar
  20. [T3]
    P. Tukia, Letter to the author, January 4, 1994.Google Scholar
  21. [V]
    J. Väisälä, Lectures onn-dimensional Quasiconformal Mappings, Lecture Notes in Mathematics 229, Springer-Verlag, 1971.Google Scholar

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Nikolai V. Ivanov
    • 1
  1. 1.Department of MathematicsMichigan State UniversityEast LansingUSA

Personalised recommendations